# SDR AALA2020080319009

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 85,634 hours, 10,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  MDCR HAS INOPERATIVE EMERGENCY LIGHTS AT THE L3 DOOR INTERIOR LIGHT ABOVE THE DOOR AND EXTERIOR LIGHTS FIRST 3 ON THE LEFT HAND SIDE AND RIGHT HAND SIDE.  REMOVED AND REPLACED POWER SUPPLY BATTERY PACK M33400 IAW AMM 33-51-06-960-803. EMERGENCY LIGHTS TEST GOOD IAW AMM 33-51-06-960-803.
